MAUDE Adverse Event Report: COVIDIEN CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CF6-8-100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a physician was performing superficial vein treatment using a closurefast catheter and the heating went up above the typical threshold and the error message "disconnect catheter" was displayed on the generator.The device was prepped as per the ifu.Compression was used within normal limits.No damage was noted to the coil.No coagulant build up on the heating element.A replacement closurefast catheter was used without issue to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information the device was in the patient when the issue occurred but no harm occurred to the patient.The error message "the connected device is broken.Please connect another device" was displayed on the rfg screen.Product analysis.The image appears to show the generator screen of a rfg3 generator with an error message ¿the connected device is broken.Please connect another device¿.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a physician was performing superficial vein treatment using a closurefast catheter and the heating went up above the typical threshold and the error message "disconnect catheter" was displayed on the generator.The device was prepped as per the ifu.Compression was used within normal limits.No damage was noted to the coil.No coagulant build up on the heating element.A replacement closurefast catheter was used without issue to complete the procedure.No patient complications have been reported as a result of this event.Additional information 2026-jan-01: the device was in the patient when the issue occurred but no harm occured to the patient.The error message "the connected device is broken.Please connect another device" was displayed on the rfg screen.

Brand Name
CLOSUREFAST 6FR CATHETER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx 22226
MX  22226
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx 22226
MX   22226
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23863868
Report Number9610849-2025-00120
Device Sequence Number9963509
Product Code GEI
UDI-Device Identifier00763000552176
UDI-Public(01)00763000552176(17)270531(10)251670199(20)01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF6-8-100
Device Catalogue NumberCF6-8-100
Device Lot Number251670199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown